Foggy Slightly Stoned 'on Something' Tired Feeling

fitmumma

New Member
Standard Member
Nov 6, 2012
4
2
0
Melbourne
Hi fellow Durominers,

I have been on Duromine 1 week and 1 day now, the first 3 days I felt an energy burst in the mornings which was great as I am a busy Mum and need my energy. But after the first three days I have begun to feel this side effect that comes and goes its like a foggy feeling in the head like slightly stoned bit tired feeling. I don't like it and I am wondering if this happens to anyone else and does it go away when you have been taking it a little longer. Yes I have lost weight but this side effect is a little annoying as I have a busy life and a lot to do.
 

Houlio

New Member
Standard Member
Aug 10, 2012
27
1
1
Yes I get that feeling from time to time. I only feel that way for a day or two and it has long gaps in between. I've often wondered what it was all about though!
 

Charlie Mac

New Member
Standard Member
Jan 10, 2014
4
3
3
37
I had it the worst the first week and it's now lessening but I'm very tired on it. But yep "stoned and foggy" was the exact way I described it to my hubby, I was on a cloud and nothing could bother me the first week, I'm still much the same but more alert this week and more able to concentrate or command focus from myself. Not for long but better that week 1. Small amount of irritability that was in fact PMS....
 

Viktor

Member
Standard Member
Dec 15, 2013
14
8
3
Sydney
Hey what dosage are you taking? I have noticed similar thing but after 4 weeks on 40mg
Other thing I noticed is lack of calories coming in caused me to feel quite dizzy and fatigued later in the day.
I owuld eat some complex carbs and bam within a few minutes felt 50% better :)